MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT, 24" TU; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT, 24" TU; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426480406
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one unused transpac® iv monitoring kit w/ safeset reservoir and blood sampling port, 24" tubing, disposable transducer, 03 ml squeeze flush, macrodrip (patient mount) for testing and evaluation.The reported complaint of a tubing separation was confirmed.The received monitoring kit sample had a bond separation between the safeset port and the 3" tubing.The cause of the separation was due to a manual manufacturing process error of administering insufficient solvent at the bond location.Manufacturing batch review: the lot # 3826775 and relevant commodities were reviewed and there were no non-conformance found.
 
Event or Problem Description
The event involved a transpac that upon set up the connection fell apart at the blood sampling port.There was no report of patient involvement, nor adverse event, nor medical intervention.
 
Event or Problem Description
User facility medwatch received with additional information stating that the original intended procedure was arterial line monitoring and the patient was in the pediatric intensive care unit (picu).
 
Additional Manufacturer Narrative
Medsun/medwatch received.

Brand Name
TRANSPAC® IV MONITORING KIT W/SAFESET¿ RESERVOIR AND BLOOD SAMPLING PORT, 24" TU
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8278279
Report Number9617594-2019-00017
Device Sequence Number13847549
Product Code DRS
UDI-Device Identifier00840619045012
UDI-Public(01)00840619045012(17)211001(10)3826775
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Catalogue Number426480406
Device Lot Number3826775
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight138